Couldn't find what you looking for?

TRY OUR SEARCH!

I just got back on Adderall after about 5 years because of course the ADD never went away, just my parents didnt like how it made me sleep and not play baseball when i was younger. Now im 20, back on Adderall. Its 30 mg tablet. I got it last friday and iv been having this really bad gas pain in my upper right abdomen. I think its gas pain but im sure. i do know that iv had gas most of the time iv taken it. I did a whole one the first day, then half the next and another half the next. Then on monday i didnt take it and from what i remember i wasnt in pain. I took a whole one on tuesday, in halfs an hour apart. Its only lastling me about 4 maybe 5. Now its wednesday and i took a half and all the same pain is there except more. About an hour after taking it, i the worst gas of my life along with the ab pain but the ab pain only gets REALLY bad when it starts to wear off. Again after the hour i also got really bad pain in both side of i guess my pelvic area. Its like the top of the leg pits, right under those bones that stick out. It feels like i pulled something on both sides but i know i havnt done anything to do that. while all this is happening, im sitting in class, trying to not make it obvious that i keep going to the bathroom to let out gas and use the restroom. I had diarria last night and today i cant go much but it is really short and stingy. As skinning a pencil. I keep thinking constipation but idk. I was having constipation problems about 2 months abo and the hospital said it was hemmroids, but i went to a doc and he said he saw now hemmroids. I dont have the blood like i did then though. Im not gonna take this anymore and try to get the XR Adderall and see if that works. Anybody know whats going on?? I took it about 7:30 and its 2:30 now and im having really really bad right abdomen pain. It feels tight. but also with the pelvic pain that hurts bad to walk....
Gas relief? Stool softeners? What should i do? What is causeing this? I am drinking more water than i ever have because i read that adderall dehydrates you..
oh i almost forgot. Im am also getting Really red and hot cheeks. I got this a few times before the meds but now its everyday for a long period of time....
Thanks for the help.....

Loading...

I had a similar problem. It turns out that Adderall made my pelvic muscles (deep inside, where it is hard to feel) spasm severely and chronically. The muslces were no longer able to relax. It caused severe pelvic pain. Any chance this is happening to you also or is it definitely gas? Good luck
Reply

Loading...

Hi, Thank you for posting. I was on adderall oval from barr then swtiched to ritilan during shortage, then adderall eon labs. I used to take 20 mg of barr labs adderall and be just fine, Straight A's in school. Now, I am on eon labs, sitting on the couch exhausted and scared. When I take the eon lab adderall, just like you said, at come down I get really bad gas in upper G.I tract. beneath my sternum. It is scary cuz i feel like I am having a heatt attack and cannot get oxygen through the giant gas bubble. What is going on?

How can changing manufactures have such a drastic effect upon one's health? I am tired of this c**p. I just want my brain back.
Reply

Loading...

The problem with certain generic Adderall is that an inactive ingredient is lactose monohydrate. So basically saying is your lactose intolerant. This is why you are having stomach issues every time you ingest an Adderall. Try the brand name or the generic from barr.
Reply

Loading...

Hey,
Same thing with me! :/ its the meds. My pelvic area was hurting so bad I had to put a heating pad on my inner thigh!
That went away, now its my lower back.
+ bad gas/ stomach pain, whole 9 yards
Reply

Loading...

try drinking lactose free darigold, the LACTASE in that milk completely eliminated the lactose intolerance issues for me, funny that the massive dose (4x30mg & 2x10mg) that made me deathly sick once, is the thing that made me focused and self-aware enough to realise that fine balancing act that Darigold plays isn't that precise, they put a certain amount of lactase in the milk sufficient to break down the lactose into sugars. We lactose intolerant people don't manufacture lactase naturally, but darigold must use more than enough of it in the milk. I apologize for the long post, but I'm rolling along in amazing waves of amphetamine, Adderall, aided by the amazing power of baking soda/water ten minutes before consumption, followed by large amounts of Mary J and cookies with tall glasses of that amazing milk...tomorrow (comedown) is going to suck, but the clarity of mind and being is incredible for now.
Reply

Loading...


What did you end up doing? Pretty sure this is happening to me. Should I switch meds? Is it a big deal?
Reply

Loading...

I was off adderall for about 6 months and just got back on a few days ago. I was only on 10-20mg before, I take them as needed. The past 2 days I have been taking 20mg every morning instead of 10 in the morning 10 in the afternoon. PLUS I drank a Monster because I'm an id**t. I never experienced anything like this before with adderall. It literally feels like my stomach is tense and squirming around. When it wears off I get hot flashes, dizzy, and sick to my stomach. It's almost unbearable, I can't move. I am also burping alot, I'd like to think that's just the Monster. 


I'm going to go back to small doses and working up. Just 10mg twice a day. Personally, I think jumping in balls deep into a drug like adderall will have negative effects. Baby steps....and food.....and no Monster.

Reply

Loading...

Hi,

I have had the same issue and been trying to get the same effects from adderall without the stomach issues I have been dealing with for months. I have had multiple tests that come out normal and I officially know it's the adderall. I'm wondering if getting the name brand will help instead of the generic..did you figure out anything to help you? I see this is an old post so hopefully you can help!
Reply

Loading...

Trust me you guys are right you just need to switch...I would never in a million years comment on one of these sights..I get adderall once a month from a buddy...I don't have ADD or ADHD so it's like cocaine for me..I have never had a problem with it taking it once in a while if i came across some but since my buddy started gettin them bs 30s I have every singly issue you guys named . I googled does adderall make you burp n got to this..I take it getting prescriptions you guys can't go without it so wouldn't know if it's that...I promise you 100% it's the manufacturer I don't have any stomach issues what so ever and I drink a gallon of milk a day...5 mins after I swallow the adderall to the minute it wears off my stomach literally feels likes it's crawling around like one person said...I burp non stop and it doesn't end whether I'm drinking eating or not it does not stop. It's the pills...but it does make it feel great at the same time so it sucks haha I finally got so fed up I googled it.i saw the post 2 months ago so I figured you might see this being recent...i would would switch manufacturers or just go to xr cuz I always liked the xr these new ones suck...I just hope it helps in any single way cuz I just wrote a book and never thought I'd write anything on here but I completely understand if you need something to function these aren't the side effects I would want daily you'd almost be better off without em at the extent of these side effects...

Reply

Loading...

OMFG....THANK YOU so much for your post! I have bee experiencing all of the symptoms said in this thread!!! I just got back on Adderall in August 2016 after being off for a few months. I take 20mg for Narcolepsy (soooo kinda need it on the daily) and OMG, my stomach has been freakin off the chain!!! Ive wasted time and dollars on going to the MD only for them to tell me nothing is wrong with me and I'm crazy and it's all in my head....
No!!!! It's the freakin Adderall!! Unlike everyone else...my stomach will hurt about 5 or so minutes after ingestion....i am all of a sudden SEVERLY nauseated...then my body trys several attempts to vomit. This has happened all damn day for about 2 months...it's crazy and super uncomfortable!!!
People are saying antacids.....what the hell. I was told NOT to take both at the same time.
Anybody know something else i can take for Narcolepsy?????
Thanks to everyone on this site for the info!!!!!

Reply

Loading...

Ask your pharmacy or call others when you fill your script again the the Barr version of the 20mg pill you get or brand name if you can afford it. It will end that stomach problem. It's all in what these generic companies use to create certain Inactives in their versions. Trying to keep it short. Hope this helps.
Reply

Loading...

I am having this exact same problem too! Wonder if there is a class action lawsuit petition on Barr and other companies that make generics. A VERY CREEPY little factoid I recently picked up- the real FDA rules are not what most think in regards to generic meds (we think this Bc this was not always the case). They are not usually the same at all!! Not the same dosage, time release capabilities and often cause unwanted side effects.
Reply

Loading...

Yes, very helpful! Thanks
Reply

Loading...

This just happened to me, and the way I was able to alleviate the pain was by the following: eating burnt toast (like black looking toast), drinking anise tea, and soaking in a tub with hot water and lavender body wash. That calmed it for me. I will never take that pill again. God Bless and I Hope this helps you.
Reply

Loading...